Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Non-L–space integral homology $3$–spheres with no nice orderings

Xinghua Gao

Algebraic & Geometric Topology 17 (2017) 2511–2522
Bibliography
1 J Bowden, Approximating C0–foliations by contact structures, Geom. Funct. Anal. 26 (2016) 1255 MR3568032
2 S Boyer, C M Gordon, L Watson, On L-spaces and left-orderable fundamental groups, Math. Ann. 356 (2013) 1213 MR3072799
3 P J Callahan, M V Hildebrand, J R Weeks, A census of cusped hyperbolic 3–manifolds, Math. Comp. 68 (1999) 321 MR1620219
4 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47 MR1288467
5 M Culler, N M Dunfield, Orderability and Dehn filling, preprint (2016) arXiv:1602.03793
6 M Culler, N Dunfield, M Goerner, J Weeks, SnapPy, a computer program for studying the geometry and topology of 3–manifolds
7 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. 117 (1983) 109 MR683804
8 N M Dunfield, Examples of non-trivial roots of unity at ideal points of hyperbolic 3–manifolds, Topology 38 (1999) 457 MR1660313
9 X Gao, Non L–space integral homology 3–spheres with no nice orderings, preprint (2016) arXiv:1609.07663
10 É Ghys, Groups acting on the circle, Enseign. Math. 47 (2001) 329 MR1876932
11 T J Gillespie, L–space fillings and generalized solid tori, preprint (2016) arXiv:1603.05016
12 L C Jeffrey, J Weitsman, Bohr–Sommerfeld orbits in the moduli space of flat connections and the Verlinde dimension formula, Comm. Math. Phys. 150 (1992) 593 MR1204322
13 W H Kazez, R Roberts, Approximating C1,0–foliations, from: "Interactions between low-dimensional topology and mapping class groups" (editors R I Baykur, J Etnyre, U Hamenstädt), Geom. Topol. Monogr. 19, Geom. Topol. Publ. (2015) 21 MR3609903
14 R Kirby, Problems in low-dimensional topology, preprint (1995)
15 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
16 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
17 J Rasmussen, S D Rasmussen, Floer simple manifolds and L–space intervals, preprint (2015) arXiv:1508.05900
18 W A Stein, et al, Sage mathematics software (Version 6.10) (2015)
19 S Tillmann, Varieties associated to 3–manifolds : finding hyperbolic structures of and surfaces in 3–manifolds, lecture notes (2003)
20 R Zentner, Integer homology 3–spheres admit irreducible representations in SL(2, ), preprint (2016) arXiv:1605.08530